# SDR QXEA9800632

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EVACUATION LIGHT AT SEAT 4B WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED A BROKED WIRE AT THE LIGHT.  SYSTEM TESTED NORMAL.
